# SDR DALA2017061904808

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 73,102 hours, 20,284 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVERTED DUE TO ELECTRICAL SURGING WITH INSTRUMENTS AND LIGHTING FLICKERING. ALSO HAD AUTOTHROTTLE DISCONNECT AND SEVERAL PRESSURIZATION SPIKES. WHILE ON APPROACH WE GOT L GEN OFF MSG.   REPLACED LEFT GCU IAW AMM. PERFORMED OPERATIONAL CHECK OF LEFT IDG IAW AMM. OPERATIONAL CHECKED NORMAL. ACFT VOLTS AND FREQS CONSTANT.
